RUS
ENG
Full version
JOURNALS
// Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
// Archive
Izv. Vyssh. Uchebn. Zaved. Mat.,
2001
Number 8,
Pages
29–37
(Mi ivm920)
On some properties of linear continuous transformations of Hilbert spaces
G. Ya. Areshkin
Military Technical University
UDC:
517.982
Received:
09.06.1998
Fulltext:
PDF file (167 kB)
References
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001,
45
:8,
27–35
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025